# SDR SWAA2025061682342

- Difficulty date: June 10, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 55,102 hours, 33,598 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE AT SEAT 12B BROKEN.<[01] REMOVED AND REPLACED TRAY TABLE ASSY REF CMM 25-21-42
